# SDR CA960729004

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275C
- Engine: Pwa JT8D9A
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Clamp
- Part number: 633202A4782
- Condition: Failed
- Location: Hyd A Sys Filter
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOST HYDRAULIC QUANTITY AND PRESSURE ON "A" SYSTEM ON TAXI AFTER LANDING. BOTH ENGINES SHUT DOWN. HYDRAULIC LEAK FROM RETURN FILTER. NEW FILTER HOUSING CLAMP AND SEAL INSTALLED, LEAK CHECK CARRIED OUT SERVICEABLE.
